Open Access
Translator Disclaimer
2016 Smooth center manifolds for random dynamical systems
Peng Guo, Jun Shen
Rocky Mountain J. Math. 46(6): 1925-1962 (2016). DOI: 10.1216/RMJ-2016-46-6-1925

Abstract

In this paper, we will prove the existence and H\"{o}lder continuity of smooth center-unstable and center-stable manifolds for random dynamical systems based on their Lyapunov exponents. Furthermore, we obtain the existence and H\"{o}lder continuity of smooth center manifolds.

Citation

Download Citation

Peng Guo. Jun Shen. "Smooth center manifolds for random dynamical systems." Rocky Mountain J. Math. 46 (6) 1925 - 1962, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1925

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1357.60062
MathSciNet: MR3591267
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1925

Subjects:
Primary: 60H10
Secondary: 37D10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top